# SDR QXEA200300812

- Difficulty date: July 2, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,614 hours, 2,799 cycles
- Engine: Ge CF34*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING INBOARD LEADING EDGE PANEL 622AR HAS CHAFE FROM CONTACT WITH SLAT LOWER EDGE, AT APPROXIMATELY WS108. REPAIRED IAW EA R-57-40.
